Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 193

All articles in this issue are freely accessible.

Extremal problems of distance geometry related to energy integrals
Ralph Alexander and Kenneth B. Stolarsky.
Trans. Amer. Math. Soc. 193 (1974), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350629
Invariant measures and growth conditions
Joseph Max Rosenblatt.
Trans. Amer. Math. Soc. 193 (1974), 33-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342955
Some thin sets in discrete abelian groups
Ron C. Blei.
Trans. Amer. Math. Soc. 193 (1974), 55-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340980
Inequalities for polynomials with a prescribed zero
A. Giroux and Q. I. Rahman.
Trans. Amer. Math. Soc. 193 (1974), 67-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352427
Multiplier transformations on compact Lie groups and algebras
Robert S. Strichartz.
Trans. Amer. Math. Soc. 193 (1974), 99-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357688
Somewhere locally flat codimension one manifolds with $1-ULC$ complements are locally flat
T. M. Price and C. L. Seebeck.
Trans. Amer. Math. Soc. 193 (1974), 111-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346796
Almost complex structures on complex projective spaces
Alan Thomas.
Trans. Amer. Math. Soc. 193 (1974), 123-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353196
A relation between $K$-theory and cohomology
Alan Thomas.
Trans. Amer. Math. Soc. 193 (1974), 133-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370584
Equisingular deformations of plane algebroid curves
Jonathan M. Wahl.
Trans. Amer. Math. Soc. 193 (1974), 143-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419439
The undecidability of the word problems for projective geometries and modular lattices
L. Lipshitz.
Trans. Amer. Math. Soc. 193 (1974), 171-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364040
A generalization of the $cos 𝜋𝜌$ theorem
Albert Baernstein.
Trans. Amer. Math. Soc. 193 (1974), 181-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344468
Bounded mean oscillation and regulated martingales
Carl Herz.
Trans. Amer. Math. Soc. 193 (1974), 199-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353447
On a Wedderburn principal theorem for the flexible algebras
Robert A. Chaffer.
Trans. Amer. Math. Soc. 193 (1974), 217-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349775
Product of ring varieties and attainability
Awad A. Iskander.
Trans. Amer. Math. Soc. 193 (1974), 231-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349753
The genera of edge amalgamations of complete bigraphs
Seth R. Alpert.
Trans. Amer. Math. Soc. 193 (1974), 239-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357188
The group of $PL$-homeomorphisms of a compact $PL$-manifold is an $1^{f}_{2}$-manifold
James Keesling and David C. Wilson.
Trans. Amer. Math. Soc. 193 (1974), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368046
On totally real submanifolds
Bang-yen Chen and Koichi Ogiue.
Trans. Amer. Math. Soc. 193 (1974), 257-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346708
A general representation theorem for analytic solutions of first-order algebraic differential equations in sectors
Steven B. Bank.
Trans. Amer. Math. Soc. 193 (1974), 267-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355153
Irreducible congruences over $GF(2)$
C. B. Hanneken.
Trans. Amer. Math. Soc. 193 (1974), 291-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347782
Riesz points of the spectrum of an element in a semisimple Banach algebra
Lynn D. Pearlman.
Trans. Amer. Math. Soc. 193 (1974), 303-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346533
Characterization of privileged polydomains
Yum Tong Siu.
Trans. Amer. Math. Soc. 193 (1974), 329-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355100
A finitely additive generalization of the Fichtenholz-Lichtenstein theorem
George Edward Sinclair.
Trans. Amer. Math. Soc. 193 (1974), 359-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417371
Primitive elements and one relation algebras
Catherine Aust.
Trans. Amer. Math. Soc. 193 (1974), 375-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344176
Contracting spaces of maps on the countable direct limit of a space
Richard E. Heisey.
Trans. Amer. Math. Soc. 193 (1974), 389-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367908
Conditions for the absolute continuity of two diffusions
Steven Orey.
Trans. Amer. Math. Soc. 193 (1974), 413-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370794
Waring’s problem for twenty-two biquadrates
Henry E. Thomas.
Trans. Amer. Math. Soc. 193 (1974), 427-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342478